... have become hard and Pronounced. My doctor says nothing is wrong, I just need more fill around the sites. This will be a continuing course. It will not in five years absorb, instead it will appear as these hard bumps on my face! Under eyes, jowls and temples. I am terribly upset, as I had no idea this would result. What remedy? None, other than more Bellafill. If I want to stop Bellafill for fear of life-long lumps, bumps, she suggested a procedure to stimulate my own collagen, a "burning" of layer of skin and maybe my collagen would build around these horrific bumps; maybe not
That's a bit a bit of a given these days. Cosmetic surgeons and other practitioners are sharks preying on personal weakness or insecurity. Do you think Jocelyn Wildenstein would have started had she known she would end up being so disfigured that she is called the bride of wildenstein?
I'm so sorry. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2013 • 11 answers
I stopped taking Clozapine 5 years ago after 7 years of treatment. Can this affect my life expectan?
Posted 2 May 2013 • 2 answers
Posted 7 Aug 2013 • 1 answer
Posted 7 Jan 2014 • 3 answers
Posted 13 Dec 2014 • 1 answer